# SDR MALA010632

- Difficulty date: July 20, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 9,112 hours, 10,166 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227105644
- Part serial: PEG2SFEX
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, RT I/B FWD FUSELAGE ELEVATOR CABLE CHAFED.  MAINTENANCE  INSTALLED RT I/B FWD FUSELAGE ELEVATOR CABLE P/N 7227105-644, S/N PEG2SFEX IAW SF3 AMM 27-31-15.
